Title of article
A Piconeʹs identity for the p-Laplacian and applications Original Research Article
Author/Authors
WALTER ALLEGRETTO، نويسنده , , Huang Yin Xi، نويسنده ,
Issue Information
روزنامه با شماره پیاپی سال 1998
Pages
12
From page
819
To page
830
Keywords
Piconeיs identity , eigenvalue problems , The p-Laplacian
Journal title
Nonlinear Analysis Theory, Methods & Applications
Serial Year
1998
Journal title
Nonlinear Analysis Theory, Methods & Applications
Record number
856609
Link To Document